# SDR AALA202511174533

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N303NY
- Make and model: Airbus A321-253NX
- Aircraft serial: 12409
- Aircraft time: 18 hours, 6 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buffer
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING DOOR SUSPENSION TEST MAINTENANCE NOTED THAT THE 1L DOOR IS OUT OF AMM STATED LB FORCE TOLERANCE PER AMM 52-22-00-820-006-A. MAINTENANCE ADJUSTED DOOR BUFFER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-00-820-006-A,
